# SDR A6WA200240024

- Difficulty date: July 16, 2002
- Submitted: August 22, 2002
- Operation: Air carrier
- Aircraft: N424AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7656
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PASSENGER ENTRY DOOR JAMBED CLOSED.  MAINTENANCE LUBED LOWER DOOR CAMS AND REPOSITIONED AIRCRAFT TO RELIEVE DOOR FRAME STRESS.
